# SDR AALA202501215768

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,045 hours, 18,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323150
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO LOWER FUSELAGE SKIN AT AFT LAVATORY SERVICE PANEL LOCATED FROM STA 847 TO STA 867, FROM S24L TO S25L. ACCOMPLISHED DOUBLER REPAIR PER SRM 51-40-05 AND EA 360941.
